# SDR CALA2018022200749

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 78,059 hours, 19,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N364126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LAV DRAIN PAN UPPER SURFACE AROUND DUMP CHUTE IN AREA AFT OF BULK CARGO. REMOVED, FABRICATED AND INSTALLED AFT LAV PAN INTERNAL DOUBLER IAW DRAWING NR 146N3641 AND SRM 51-40-02 PAR 4 PG 2- 3 AND PAR 7 PG 6-7.
